MathSciNet Relay Station
MathSciNet bibliographic data
MR323648 (48 #2004) 05C99
Sumner, David P. Graphs with $1$-factors. Proc. Amer. Math. Soc. 42 (1974), 8–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement